# SDR AALA990414

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1090, 3 INCH BELOW STRINGER 17 LT HAS DEEP DENT IN FUSE SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3, AFTER CUT OUT DAMAGED AREA.  (M)
